T Nation

TRT and HCG Injection - No Improvement

#1

I am 40 year old male, diagnosed with low T ,couple of months back (190 ng/dl). Doc prescribed weekly shots of trt cypionate 0.5 ml of 200 mg and 1000 IU of HCG.its now 4 weeks on injections but not seeing any difference in energy/libido… need your advise,folks…am I on right dosage? Will go for blood test again after 4 weeks.

#2

Is that .5 of 200 mg / 1mL? Per 2 mL? How many mg a week are you getting?

#3

.5 of 200 mg/1 ml once a week

#4

Strange you should feel something on that amount of HCG, but your dosage of T is too low.

It is going to take longer to get your levels up to a reasonable level starting at that dosage. Generally we like to start off higher and let levels build quickly and titrate the dosage down right at the 10-12 week mark.

Usually 120-140mg per week will put you around 7-900 right where you wanna be.

#5

I would agree that the dose is probably too low. If it has been a couple of months, you should be at whatever level that dose will get you to. Any recent bloods to know where you sit? Going up yo .6 or .7 would probably make you happier. I’m at a Total T of 671 on 185 mg a week. You’re only on 100 mg.

#6

Hardatery, what is your SHBG, just curious? And is that test level at peak or trough?

#7

Trough level, no idea what my SHBG is. I’m in Nicaragua and can’t get that tested here. Next time I’m in the States I’m going to see about getting that checked. I would assume it is neither high nor low, everything else has come back neither high or low except total test and one wildcard A1C. I dose twice a week, the only difference between that and once a week is MAYBE I aromatise a little less on twice a week. 200 mg puts me basically dead at the top of the range for total test, but I’m avoiding AI use.

#8

If you do not need to be fertile right now I would ditch the HCG as soon as possible. You are taking 100mg a week which is a fairly dose. I would suggest increasing the dose and moving to more frequent injections. Also keep in mind that it can sometimes take months to start feeling much better. You need to give the T the time to work. There is no ‘right dosage’ for anyone. You increase your dose gradually over time until your symptoms are resolved.